# SDR DALA13027005642

- Difficulty date: June 2, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 48,929 hours, 19,232 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 620 S16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 16L DAMAGED AT BS 620.  DAMAGED SECTION OF STRINGER CUT OUT,  PERFORMED HFEC OF ALL INITIAL FASTNER HOLES IAW SRM 53-00-03. REPAIR 1, REF PRI 515520-14, REV 0, NO ITEMS NOTED,  FABRICATED AND INSTALLED REPAIR SPLICE.
